Acute pulmonary embolism following N-butyl-cyanoacrylate endoscopic injection sclerotherapy

RDF 

 
This item is provided by the institution :
Hellenic Gastroenterologiki Company
Repository :
Annals of Gastroenterology
see item page
in the web site of the repository *
share



Semantic enrichment/homogenization by EKT
Acute pulmonary embolism following N-butyl-cyanoacrylate endoscopic injection sclerotherapy (EN)

Kouroumalis, Elias A.; Department of Gastroenterology, University Hospital of Heraklion
Matrella, Erminia; Department of Gastroenterology, University Hospital of Heraklion
Blevrakis, Emmanuel G.; Department of Radiology, University Hospital of Heraklion
Papiamonis, Nikolaos E.; Department of Gastroenterology, University Hospital of Heraklion

Ελληνική Γαστροεντερολογική Εταιρία (EL)
Hellenic Gastroenterologiki Company (EN)

2012-06-26


Annals of Gastroenterology (EN)

Annals of Gastroenterology; Volume 25, No 3 (2012); 261 (EN)



*Institutions are responsible for keeping their URLs functional (digital file, item page in repository site)